Please use this identifier to cite or link to this item:

TitleBoundedness and global exponential stability for delayed differential equations with applications
Author(s)Faria, Teresa
Oliveira, José J.
KeywordsGlobal exponential stability
Global asymptotic stability
Neural Network
Cohen-Grossberg neural network
Delayed population model
Issue date2009
JournalApplied Mathematics and Computation
Citation"Applied Mathematics and Computation". ISSN 0096-3003. 214 (2009) 487-496.
Abstract(s)The boundedness of solutions for a class of n-dimensional differential equations with distributed delays is established by assuming the existence of instantaneous negative feedbacks which dominate the delay effect. As an important by-product, some criteria for global exponential stability of equilibria are obtained. The results are illustrated with applications to delayed neural networks and population dynamics models.
Publisher version
AccessOpen access
Appears in Collections:CMAT - Artigos em revistas com arbitragem / Papers in peer review journals

Files in This Item:
File Description SizeFormat 
fo_est-exp.pdfDocumento principal356,93 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID